American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 266 found      Go to page: 1 2 3 4 > >>

[1] Miloš S. Kurilić. Forcing with copies of countable ordinals. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc. 143 (2015) 877-884.
Abstract, references, and article information   
View Article: PDF

[3] Moti Gitik and Mohammad Golshani. Adding a lot of Cohen reals by adding a few. I. Trans. Amer. Math. Soc. 367 (2015) 209-229.
Abstract, references, and article information   
View Article: PDF

[4] Martino Lupini. Logic for metric structures and the number of universal sofic and hyperlinear groups. Proc. Amer. Math. Soc. 142 (2014) 3635-3648.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad Golshani. More on almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 142 (2014) 3631-3634.
Abstract, references, and article information   
View Article: PDF

[6] Sergio Estrada, Pedro Guil Asensio and Jan Trlifaj. Descent of restricted flat Mittag--Leffler modules and generalized vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2973-2981.
Abstract, references, and article information   
View Article: PDF

[7] Alan Dow. A non-trivial copy of $\beta\mathbb N\setminus\mathbb N$. Proc. Amer. Math. Soc. 142 (2014) 2907-2913.
Abstract, references, and article information   
View Article: PDF

[8] Sy-David Friedman and Peter Holy. A quasi-lower bound on the consistency strength of PFA. Trans. Amer. Math. Soc. 366 (2014) 4021-4065.
Abstract, references, and article information   
View Article: PDF

[9] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[10] Martin Goldstern, Jakob Kellner, Saharon Shelah and Wolfgang Wohofsky. Borel conjecture and dual Borel conjecture. Trans. Amer. Math. Soc. 366 (2014) 245-307.
Abstract, references, and article information   
View Article: PDF

[11] John Steel and Stuart Zoble. Determinacy from strong reflection. Trans. Amer. Math. Soc. 366 (2014) 4443-4490.
Abstract, references, and article information   
View Article: PDF

[12] Andreas Blass, Michael Hrušák and Jonathan Verner. On strong $P$-points. Proc. Amer. Math. Soc. 141 (2013) 2875-2883.
Abstract, references, and article information   
View Article: PDF

[13] Mohammad Golshani. Almost Souslin Kurepa trees. Proc. Amer. Math. Soc. 141 (2013) 1821-1826.
Abstract, references, and article information   
View Article: PDF

[14] Christina Brech and Piotr Koszmider. On universal spaces for the class of Banach spaces whose dual balls are uniform Eberlein compacts. Proc. Amer. Math. Soc. 141 (2013) 1267-1280.
Abstract, references, and article information   
View Article: PDF

[15] Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe. Cofinality and measurability of the first three uncountable cardinals. Trans. Amer. Math. Soc. 365 (2013) 59-98.
Abstract, references, and article information   
View Article: PDF

[16] Rüdiger Göbel and Sebastian Pokutta. Absolutely rigid fields and Shelah's absolutely rigid trees. Contemporary Mathematics 576 (2012) 105-128.
Book volume table of contents
View Article: PDF

[17] Moti Gitik and Assaf Rinot. The failure of diamond on a reflecting stationary set. Trans. Amer. Math. Soc. 364 (2012) 1771-1795. MR 2869191.
Abstract, references, and article information   
View Article: PDF

[18] John Krueger. On the Weak Reflection Principle. Trans. Amer. Math. Soc. 363 (2011) 5537-5576. MR 2813424.
Abstract, references, and article information   
View Article: PDF

[19] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[20] Christina Brech and Piotr Koszmider. Thin-very tall compact scattered spaces which are hereditarily separable. Trans. Amer. Math. Soc. 363 (2011) 501-519. MR 2719691.
Abstract, references, and article information   
View Article: PDF

[21] Mauro Di Nasso and Marco Forti. Numerosities of point sets over the real line. Trans. Amer. Math. Soc. 362 (2010) 5355-5371. MR 2657683.
Abstract, references, and article information   
View Article: PDF

[22] Alex Hellsten. Saturation of the weakly compact ideal. Proc. Amer. Math. Soc. 138 (2010) 3323-3334. MR 2653962.
Abstract, references, and article information   
View Article: PDF

[23] Arnold W. Miller and Boaz Tsaban. Point-cofinite covers in the Laver model. Proc. Amer. Math. Soc. 138 (2010) 3313-3321. MR 2653961.
Abstract, references, and article information   
View Article: PDF

[24] Teruyuki Yorioka. Uniformizing ladder system colorings and the rectangle refining property. Proc. Amer. Math. Soc. 138 (2010) 2961-2971. MR 2644907.
Abstract, references, and article information   
View Article: PDF

[25] Simon Thomas. On the number of universal sofic groups. Proc. Amer. Math. Soc. 138 (2010) 2585-2590. MR 2607888.
Abstract, references, and article information   
View Article: PDF

[26] Saharon Shelah. Diamonds. Proc. Amer. Math. Soc. 138 (2010) 2151-2161. MR 2596054.
Abstract, references, and article information   
View Article: PDF

[27] Arnold W. Miller. Ultrafilters with property $( {s})$. Proc. Amer. Math. Soc. 137 (2009) 3115-3121. MR 2506470.
Abstract, references, and article information   
View Article: PDF

[28] C. T. Chong and Liang Yu. A $\Pi ^1_1$-uniformization principle for reals. Trans. Amer. Math. Soc. 361 (2009) 4233-4245. MR 2500887.
Abstract, references, and article information   
View Article: PDF

[29] Maxim R. Burke. Entire functions mapping uncountable dense sets of reals onto each other monotonically. Trans. Amer. Math. Soc. 361 (2009) 2871-2911. MR 2485411.
Abstract, references, and article information   
View Article: PDF

[30] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 266 found      Go to page: 1 2 3 4 > >>